| Catalog Number |
451406P0 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
Event or Problem Description
As reported, the inner pouch packaging of a 4f multi-purpose a1 (i) 125cm tempo diagnostic catheter was damaged.The sterile pouch was received open/compromised.The product was unused.It is not possible that the product had been purposely opened in anticipation of use and then reshelved.The condition was noted after it had been received and stored in the lab prior to use.In the lab, it was stored in the cath lab and managed by a specialist.The actual product was not damaged.The device will be returned for evaluation.
Additional Manufacturer Narrative
As reported, the inner pouch packaging of a 4f multi-purpose a1 (i) 125cm tempo diagnostic catheter was damaged.The sterile pouch was received open/compromised.The product was unused.It is not possible that the product had been purposely opened in anticipation of use and then reshelved.The condition was noted after it had been received and stored in the lab prior to use.In the lab, it was stored in the cath lab and managed by a specialist.The actual product was not damaged.One image was provided for review an no anomalies or outstanding details could be observed.A non-sterile cath tempo 4f mp a1 (i) 125cm 100cm was subsequently received for analysis inside a plastic bag.During visual analysis, the pouch was noted to be completely clean and sealed.Dimensional analysis was not required because no compressions or other type of abnormal conditions were observed on the received unit.The reported event ¿packaging/pouch/box - compromised sterility - seal open¿ was not confirmed because the device that was returned did not present with any evidence of compromised sterility.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.